MathSciNet Relay Station
MathSciNet bibliographic data
MR2862553 42C10 (41A65)
Episkoposian, Sergo A. $L^1$-convergence of greedy algorithm by generalized Walsh system. Banach J. Math. Anal. 6 (2012), no. 1, 161–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement